教師資料查詢 | 類別: 期刊論文 | 教師: 衛信文 Wei, Hsin-Wen (瀏覽個人網頁)

標題:Generalized Rate Monotonic Schedulability Bounds Using Relative Period Ratios
學年97
學期1
出版(發表)日期2008/08/01
作品名稱Generalized Rate Monotonic Schedulability Bounds Using Relative Period Ratios
作品名稱(其他語言)
著者Wei, Hsin-Wen; Lin, Kwei-Jay; Lu, Wan-Chen; Shih, Wei-Kuan
單位淡江大學電機工程學系
出版者Amsterdam: Elsevier BV
著錄名稱、卷期、頁數Information Processing Letters 107(5), pp.142–148
摘要One of the most well-studied scheduling algorithms for real-time systems is the Rate Monotonic (RM) scheduling for periodic tasks. In this paper we derive a generalized RM schedulability bound by considering relative period ratios among tasks in a system. We show that schedulability bounds published earlier are special cases of our generalized bound. Our new bound may provide a higher value than earlier results.
關鍵字Real-time systems; Rate monotonic analysis; Schedulability conditions
語言英文
ISSN1872-6119;0020-0190
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿Y
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!